# SDR CALA2023082802645

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 72,084 hours, 28,982 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227902620551
- Condition: Cracked
- Location: L/H Aft Ee Hatc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITS INTERNAL STRUCTURE, L/H AFT HATCH Z834, AFT LOAD TRANSMITTING PROFILE, CRACKS EXTENDING FROM FASTENER HOLES, MUL TIPLE LOCATIONS. (A3NB-52-4-6031) GENERATED AT HAECO LCQ 9296237 (20237) BY MECH V920443 REMOVED AND REPLACED L/H AFT EE HATCH, AFT LOAD TRANSMITTING PRO FILE IAW A320 SRM 51-72-11-911-001
